VOL. 36 · NO. 2 | Summer 1992
 
VIEW ALL ABSTRACTS +
Front Matter
Illinois J. Math. 36 (2), (Summer 1992)
No abstract available
Articles
Alan F. Beardon, Kenneth Stephenson
Illinois J. Math. 36 (2), 177, (Summer 1992) DOI: 10.1215/ijm/1255987528
KEYWORDS: 30C80, 31C20, 52C15, 57M15
No abstract available
John H. Hawkins, Marvin I. Knopp
Illinois J. Math. 36 (2), 178-207, (Summer 1992) DOI: 10.1215/ijm/1255987529
KEYWORDS: 11F66, 11F12
No abstract available
Ryszard GrząŘlewicz
Illinois J. Math. 36 (2), 208-232, (Summer 1992) DOI: 10.1215/ijm/1255987530
KEYWORDS: 47B65, 47B37, 47D20
No abstract available
Jonathan L. King
Illinois J. Math. 36 (2), 233-237, (Summer 1992) DOI: 10.1215/ijm/1255987531
KEYWORDS: 28D05
No abstract available
H. Render
Illinois J. Math. 36 (2), 238-250, (Summer 1992) DOI: 10.1215/ijm/1255987532
KEYWORDS: 46J10, 46B42, 46E05
No abstract available
George E. Andrews
Illinois J. Math. 36 (2), 251-274, (Summer 1992) DOI: 10.1215/ijm/1255987533
KEYWORDS: 11B65, 05A30, 33D20
No abstract available
Guido Mislin
Illinois J. Math. 36 (2), 275-285, (Summer 1992) DOI: 10.1215/ijm/1255987534
KEYWORDS: 20J06, 20G40
No abstract available
W. Cao, Y. Sagher, Z. Slodkowski
Illinois J. Math. 36 (2), 286-292, (Summer 1992) DOI: 10.1215/ijm/1255987535
KEYWORDS: 47A53, 46M35
No abstract available
Giovanni Emmanuele
Illinois J. Math. 36 (2), 293-296, (Summer 1992) DOI: 10.1215/ijm/1255987536
KEYWORDS: 46E40, 46B25
No abstract available
Elizabeth Kochneff, Yoram Sagher, Ruby Tan
Illinois J. Math. 36 (2), 297-309, (Summer 1992) DOI: 10.1215/ijm/1255987537
KEYWORDS: 42A38, 26D10, 44A15
No abstract available
Gary A. Martin, Martin Ziegler
Illinois J. Math. 36 (2), 310-315, (Summer 1992) DOI: 10.1215/ijm/1255987538
KEYWORDS: 20G10
No abstract available
M. L. Reese
Illinois J. Math. 36 (2), 316-324, (Summer 1992) DOI: 10.1215/ijm/1255987539
KEYWORDS: 46A16, 54E35
No abstract available
Dieter Zimmermann
Illinois J. Math. 36 (2), 325-344, (Summer 1992) DOI: 10.1215/ijm/1255987540
KEYWORDS: 28E05, 03H05, 46S20
Back Matter
Illinois J. Math. 36 (2), (Summer 1992)
No abstract available
Back to Top